# SDR GAIA03043SP

- Difficulty date: July 19, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND VERTICAL BEAM BULKHEAD 1183 RBL 36.5 WL 249 INBOARD CHORD HAS A CRACK.  REMOVED FASTENERS FOR ACCESS IAW 727 SRM 51-30-2.  STOP DRILLED CRACK IAW B727 SRM 51-10-1.  ACCOMPLISHED 727 HFEC INSPECTION.  INSTALLED VERTICAL BEAM REPAIR IAW S/B 727 53-0192, DYG NR 65C34406 AND 51-30-2 AND BOEING REPAIR KIT 65C 34406-13.  (M)
